# SDR SWIA202509020020

- Difficulty date: May 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL SILL ON STRINGER STGR 21L  FS333.00 TO FS349.00 FOUND ELONGATED HOLES ON VERTICAL FLANGE OF STRINGER.  REPAIRED FOR OVERSIZED HOLE ON STRINGER 21L AT FS333.00 REF-CRJ-700 REO 670-53-21-2629 REV --, LEAK CHECK PASSED.  COMPLIED WITH TASK 51-900-1002-SKY.
